The isomorphism problem for solvable groups
Matematičeskie zametki, Tome 18 (1975) no. 3, pp. 437-443
Cet article a éte moissonné depuis la source Math-Net.Ru
It is proved that the algorithmic isomorphism problem is solved negatively for solvable groups of length $\ge7$.
@article{MZM_1975_18_3_a12,
author = {A. S. Kirkinskii and V. N. Remeslennikov},
title = {The isomorphism problem for solvable groups},
journal = {Matemati\v{c}eskie zametki},
pages = {437--443},
year = {1975},
volume = {18},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1975_18_3_a12/}
}
A. S. Kirkinskii; V. N. Remeslennikov. The isomorphism problem for solvable groups. Matematičeskie zametki, Tome 18 (1975) no. 3, pp. 437-443. http://geodesic.mathdoc.fr/item/MZM_1975_18_3_a12/